# SDR DALA2015112407206

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INBD AFT CORNER AT RT WING OTBD FLAP, OTBD GUIDE VANE.  INBD AFT CORNER AT RT WING OTBD FLAP, OTBD GUIDE VANE WAS REPAIRED IAW ER/A 492663-14MA, REV ORG.
